# SDR CA991229013

- Difficulty date: December 6, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 54,268 hours, 32,258 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fan
- Part number: 034143
- Condition: Jammed
- Location: Cockpit
- Part time: 21,093 hours
- Component: Control Display, Smithsind, 1633930401
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL SMOKE FOUND IN COCKPIT DURING B CHECK. SMOKE COMING OUT OF PEDESTAL. FOUND PDC CONTROL UNIT PANEL FAN JAMMED AND SMOKING. CONTROL DISPLAY UNIT AND AREA VENTILATED, FLIGHT DECK CLEANED AND SEAT COVERS REPLACED.
